# SDR CALA2022060801465

- Difficulty date: June 8, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N850UA
- Make and model: Airbus A319-131
- Aircraft serial: 1653
- Aircraft time: 60,505 hours, 26,458 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Flap System
- Part number: 780A000002
- Part serial: 01095
- Condition: Overspeed
- Location: Na
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

MOMENTARY FLAPS 2 OVERSPEED OF 5 KTS. ITEM LOCKED TO CONFIRM CLEARING ACTION. ITEM UNLOCKED FOR CLEARING ACTION WITH CONCURRENCE OF TOMC SR MANAGER. - TOMC KROWN ACCOMPLISHED FLAP OVER SPEED CHECK REF AMM 05-51-13-200-001-A. MORE THAN 10 SEC - ON BOTH SFCC 1&2. REPLACED FLAP LEVER REF AMM NO FAULTS FOUND. DUE TO AIRCRAFT FLAPS STAYING AT POSITION 2 AND 27-51-43-000-001-A AND COMMAND SENSOR 27-51-17-400-001-A. ECAM MESG FOR FLAPS AND SLATS. ACCOMPLISHED CFDS BITE OF SFCC ACOOMPLISHED OPS CHECK PER AMM 27-54-00-710-002-A. SYSTEM OPS 1&2. REF AMM 27-51-00-740-002-A. FAULT - LEVER OUT OF DETENT FOR CHECK NORMAL. ADD EMP:U005947,U388210 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1137889  SN OFF 1095 UNIT, FLAP SLAT  OFF 18-2751-9-0001 1095 ON 18-2751-9-0001 2132
